MathSciNet Relay Station
MathSciNet bibliographic data
MR2346216 30C65 (51F99)
Buckley, Stephen M.; Herron, David A. Uniform spaces and weak slice spaces. Conform. Geom. Dyn. 11 (2007), 191–206 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement